# SDR DALA13012415654

- Difficulty date: February 20, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 32,686 hours, 13,616 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Bs 371 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM STABILIZER STRAP AT STA 371, LBL-24.  REMOVED STAB STRAP AND CUTOUT DAMAGED IAW ER/A 384483-14MA REV D, AND SRM 53-10-51, FABRICATED REPAIR SECTION, TREATED, PRIMED AND INSTALLED PARTS IAW E/RA 384483-14MA, REV D AND SRM 51-20-01, AND 51-40-02, SRM.
